Results 1 to 3 of 3
round pink pill stamped 44 over 326
  1. #1
    cutefins is offline New Member
    Join Date
    May 2006
    Location
    , , USA.
    Posts
    1

    Default round pink pill stamped 44 over 326

    I found this in the drawer in my teenagers bathroom. please help what is it?

    Lori Cleverly

  2. #2
    Rawoody is offline Platinum Member
    Join Date
    Jul 2005
    Location
    USA.
    Posts
    2,043

    Default

    This is BISACODYL 5MG ENTERIC COATED

    Generic Correctol
    a laxative

    I might not always be right, but I'm never wrong.

  3. #3
    dbrown55 is offline New Member
    Join Date
    Jan 2011
    Posts
    1

    Default Pink Pill



    Hey Lori,

    The previous post is correct, this pill is a laxative made especially for women. I can understand your concern about finding an unlabeled pill in your daughter's room; I'm only 22 and have been through this same senario where my dad was cleaning and found what turned out to be like an asprin, or something of that effect, but, trust me he was a wreck until I took him to this site to show him that it wasn't something to be used as a recreational drug.

    You did the right thing finding out what that pill was and if you ever find anything else unlabeled in her room and you cannot find it on this site; take it to a Pharmacy and have a Pharmacy Tech identify it for you.

    Also, I am going to throw in some advice based on personal experience and I hope you don't take offense, (obviously you are a great parent for even taking the time to identify the laxative and it shows me concern for your daughter's wellbeing, as it should). The reason I could tell you what pill that was off the top of my head is because I took them for quite awhile when I had a very serious eating disorder and I just want you to look for the signs in your daughters behavior, because it is a little odd (well, it might be depending on your daughter's age), but, it's wierd she bought that pill on her own and didnt keep it in the package. This might be unecessary because you probably have already talked to your daughter and she could have it for a very normal reason and was just embarassed to tell you she was having BM problems, but, if you are still weary about the situation here is some more information.
    This laxative is VERY strong and it dehydrates you unbelievably quickly. So, if she isn't drinking water like crazy when taking it, she could get very dehydrated. So, signs to look for are if she is constantly drinking water, more than usual, if she eats very little, starts eats very "healthy" (things that don't have many calories or empty calories; only if this is a new recent behavior for her, or eating much, much more than usual, (because this is a sign of bulimia and while i was anorexic and bulimic, I was taking laxatives and diahretics as well to get rid of anything I could. If she goes straight to her room or the bathroom, to take a shower, anything that is a private activity almost immediately after eating, your daughter is probably in the early stages of what can and will turn into a serious eating disorder. I never intended to do anything more than take a laxative once a day, because I was already a fairly skinny girl, but, I started eating better and losing weight, and the attention of people telling me how good I look just fueled me into doing whatever it took to keep losing weight.

    Also, these laxatives (based off of my sister and many close friends unabusive experiences with it) cause incredible pain and cramping. So, if you notice your daughter appearing in pain and just says its a stomach ache or if in the middle of the night you notice that she is getting up often or is having trouble sleeping, I would suggest, depending on your relationship with her, having a discussion with her. Most young girls take laxatives because it is easily accessible and it has a reputation for weight loss, but, it usually doesn't give them the results they expected and they move to more serious means of weight loss. A common pill to take with laxatives is a diahretic and I am sure you know that that is a dangerous combination and probably isn't being taken as instructed.

    I hope that your daughter had a healthy reason for having those pills and that she is living a healthy lifestyle. Just make sure that if she needs something like that again she lets you know, (I'm sure being the great parent you are, you have already told her this! haha)

    Anyways,
    I wish you luck with the situation and hope that everything works out just fine. If for some reason you do start noticing odd behavior, all I can share with you is to address is ASAP!!! because my problem escalated from a few laxatives to full on anorexicia and bulimia within a matter of a month and it took months and months to get back to a normal lifestyle and a healthy relationship with food. If you have any other questions or need any information from someone close to your daughters age that has gone through this type of experience, feel free to send me a message and I'd be glad to help. But, again, I hope all of this reply was unecessary and you can ignore the whole thing and I in no way intended to offend you or imply you were oblivious to how to raise your own daughter! I just wanted to offer my help if your situation was one of eating issues; I know that it was very hard on my parents to relate when I was going through it even though we were very close and I wanted someone about my age to help me, because at the time I felt like I could relate better.

    Good luck again and I hope you had a happy holiday season with your family,

    D. Brown

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22